# SDR CALA2021101801900

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 99,142 hours, 13,247 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 273134
- Condition: None
- Location: M33424
- Stage of operation: IN
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING DEEP-CYCLE,FOUND L4 DOOR(DM33407) EMERGENCY LT BATTERY PA CK CAN NOT OPERATE FOR A MINIMUM OF 15 MINUTES REFER HAECO NON-R OUTINE NO.9461209,ORIGINATED BY EMP:V903686,SPEC NO.B777-33-3-70 19. PERFORMED BY EMP:V903686,REPLACED L4 DOOR (DM33407)EMERGENCY LT BATTERY PACK AND PERFORMED INSTALLATION TEST FOUND NORMAL REF AM M 33-51-06-960-802 REV.93.IDT BY EMP:V905446.
